Alert archive / Louisiana / River Flood Warnings in 2014

River Flood Warning 9, NWS Lake Charles, LA

May 13, 2014Vernon Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at May 13, 2014, 1:12 PM CDT for Vernon Parish, Louisiana. It took effect at May 13, 2014, 6:36 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 13, 2014, 1:12 PM CDT (18:12 UTC)
In effect from
May 13, 2014, 6:36 PM CDT
Expired
May 17, 2014, 10:04 AM CDT
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 48 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Anacoco near Rosepine (RPIL1). The gauge peaked at 21.79 ft at May 15, 2014, 1:00 AM CDT.

actionminormoderate102005/1305/1405/1505/1605/1705/18
Action stage
17 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08028000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WGUS44 KLCH 131812
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
112 PM CDT TUE MAY 13 2014

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-140812-
/O.NEW.KLCH.FL.W.0009.140513T2336Z-140515T2034Z/
/RPIL1.1.ER.140513T2336Z.140514T1200Z.140515T0834Z.NO/
112 PM CDT TUE MAY 13 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU ANACOCO NEAR ROSEPINE.
* FROM THIS EVENING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:30 PM TUESDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 18.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL
  AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
9 follow-up statements
041 
WGUS84 KLCH 140129
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
829 PM CDT TUE MAY 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-141529-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-140515T1827Z/
/RPIL1.1.ER.140514T1038Z.140514T1800Z.140515T0627Z.NO/
829 PM CDT TUE MAY 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM TUESDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 18.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL
  AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
948 
WGUS84 KLCH 141313
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
813 AM CDT WED MAY 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-150313-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-140515T1930Z/
/RPIL1.1.ER.140514T1700Z.140515T0000Z.140515T0730Z.NO/
813 AM CDT WED MAY 14 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM WEDNESDAY THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 17.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL
  AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
320 
WGUS84 KLCH 141900
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
200 PM CDT WED MAY 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-150900-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-140516T2008Z/
/RPIL1.1.ER.140514T1502Z.140515T0600Z.140516T0808Z.NO/
200 PM CDT WED MAY 14 2014

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:30 PM WEDNESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT STAGES NEAR 20.0 FEET...HAWKS ROAD NEAR THE GAUGE 
  BECOMES FLOODED.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
994 
WGUS84 KLCH 150231
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
931 PM CDT WED MAY 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-151631-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T0600Z/
/RPIL1.2.ER.140514T1502Z.140515T0600Z.140516T1800Z.NO/
931 PM CDT WED MAY 14 2014

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 21.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 20.0 FEET...HAWKS ROAD NEAR THE GAUGE 
  BECOMES FLOODED.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
094 
WGUS84 KLCH 151307
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
807 AM CDT THU MAY 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-160307-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T0036Z/
/RPIL1.2.ER.140514T1502Z.140515T0800Z.140516T1236Z.NO/
807 AM CDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM THURSDAY THE STAGE WAS 21.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT STAGES NEAR 21.0 FEET...MODERATE FLOOD DAMAGE ALONG 
  THE BAYOU BEGINS AT THIS LEVEL.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
305 
WGUS84 KLCH 160251
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
951 PM CDT THU MAY 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-161651-
/O.CON.KLCH.FL.W.0009.000000T0000Z-140517T0036Z/
/RPIL1.2.ER.140514T1502Z.140515T0800Z.140516T1236Z.NO/
951 PM CDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM THURSDAY THE STAGE WAS 21.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT STAGES NEAR 21.0 FEET...MODERATE FLOOD DAMAGE ALONG 
  THE BAYOU BEGINS AT THIS LEVEL.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
607 
WGUS84 KLCH 161325
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
825 AM CDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-170325-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T1200Z/
/RPIL1.2.ER.140514T1502Z.140515T0800Z.140517T0000Z.NO/
825 AM CDT FRI MAY 16 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 20.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  THIS EVENING.
* IMPACT...AT STAGES NEAR 20.0 FEET...HAWKS ROAD NEAR THE GAUGE 
  BECOMES FLOODED.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
285 
WGUS84 KLCH 170116
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
816 PM CDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-171516-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T2224Z/
/RPIL1.2.ER.140514T1502Z.140515T0800Z.140517T1024Z.NO/
816 PM CDT FRI MAY 16 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM FRIDAY THE STAGE WAS 18.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL
  AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$
871 
WGUS84 KLCH 171504
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1004 AM CDT SAT MAY 17 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  BAYOU ANACOCO NEAR ROSEPINE 

LAC115-171534-
/O.CAN.KLCH.FL.W.0009.000000T0000Z-140517T2224Z/
/RPIL1.2.ER.140514T1502Z.140515T0800Z.140517T1350Z.NO/
1004 AM CDT SAT MAY 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* AT  9:30 AM SATURDAY THE STAGE WAS 16.8 FEET.
* THE BAYOU FELL BELOW FLOOD STAGE AT  8:50 AM SATURDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW
  MORNING.

&&
 
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 13, 12:30 PM CDT, 42 minutes earlier.

Area forecast discussion, May 13, 12:30 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1230 PM CDT TUE MAY 13 2014

.DISCUSSION...
FOR THE 13/18Z TAF ISSUANCE.

&&

.AVIATION...
A PRE-FRONTAL TROF HAS WORKED ITS WAY TO THE SABINE RIVER VALLEY
WITH A WEAKENING BAND OF MAINLY SHOWERS AND OVERCAST MID LEVEL
CLOUDS. EXPECT MOST OF THE THUNDERSTORM ACTIVITY THIS AFTERNOON TO
BE FURTHER EAST OF THIS BOUNDARY...WHERE MOISTURE AND INSTABILITY
IS GREATER...THEREFORE...KLFT/KARA WILL HAVE A BETTER CHANCE OF
SEEING STORMS. SHOWERS AND A FEW STORMS ARE EXPECTED TO RE-DEVELOP
LATER THIS EVENING ALONG THE SURFACE COLD FRONT AND AHEAD OF THE
MAIN UPPER LEVEL TROF OVER EAST CENTRAL TEXAS AND MOVE ACROSS THE
FORECAST AREA OVERNIGHT. PREVAILING LIGHT SHOWERS WITH MVFR
CEILINGS AT ALL TAF SITES AHEAD OF THIS FEATURE...WITH LIGHT
SHOWERS AND IFR CEILINGS BEHIND THE FRONT LATE TONIGHT AND
WEDNESDAY MORNING.

RUA

&&

PREV DISCUSSION... /ISSUED 551 AM CDT TUE MAY 13 2014/

DISCUSSION...
QLCS WHICH RACED WELL AHEAD OF SFC FRONT HAS CONTINUED TO STEADILY
WEAKEN DURING THE OVERNIGHT HOURS...THOUGH THE LEADING OUTFLOW HAS
REACHED TO NEAR A KPOE...KLCH...KBPT LINE. ACTIVITY OVER LOUISIANA
REMAINS RATHER SPARSE...AND EVEN ACROSS EAST TEXAS THE MORE
PERSISTENT STRATIFORM RAIN SHIELD JUST CLIPS TYLER AND HARDIN
COUNTIES. RENEWED CONVECTIVE CELLS ARE CONTINUING TO DEVELOP
ACROSS JEFFERSON COUNTY AND THE ADJACENT GULF WATERS IN
ASSOCIATION WITH THE OUTFLOW BOUNDARY AND AMID CONTINUED LIFT
PROVIDED BY A AN UPPER LEVEL IMPULSE LIFTING THROUGH SC/SE TX.

NOT A GREAT DEAL OF CONFIDENCE IN HOW THINGS WILL PLAY OUT TODAY
GIVEN THE MESOSCALE INFLUENCES ALREADY MENTIONED PLUS AN E-W
MOVING BAND OF CONVECTION NEARING THE HOUSTON AREA. GENERALLY
SPEAKING...GREATEST RAIN CHANCES ARE EXPECTED TO REMAIN ACROSS
EAST TEXAS THIS MORNING...WITH PROBABILITIES INCREASING FARTHER
EAST DURING THE AFTERNOON AS THE SLOW MOVING SFC FRONT CONTINUES
TO PUSH EAST. COVERAGE MAY DECREASE FOR A TIME THIS EVENING WITH
THE LOSS OF DIURNAL INSTABILITY...BUT IS EXPECTED TO INCREASE
OVERNIGHT THROUGH WED WITH GREATER PROGGED DEEP LAYER ASCENT. I
HAVE SEEN NOTHING TO SUGGEST THAT WE WILL SEE THE TYPE OF
SUSTAINED RAINFALL THAT IS CURRENTLY UNDERWAY ACROSS EAST
TEXAS...AND FFG VALUES ARE RELATIVELY HIGH GIVEN THE RECENT DRY
SPELL.

RAIN CHANCES WILL END FROM WEST TO EAST ON WED AS THE FRONT SWEEPS
THROUGH THE AREA...WITH AN UNSEASONABLY COOL AND DRY POST-FRONTAL
AIRMASS YIELDING TEMPERATURES WELL BELOW NORMAL THU MORNING. A
SLOW MODERATING TREND IS EXPECTED THROUGH THE WEEKEND...WITH DRY
AND SEASONAL WEATHER EXPECTED TO START THE NEXT WEEK.

13

MARINE...
LIGHT TO MODERATE SOUTHEAST WINDS WILL GRADUALLY BECOME MORE
EASTERLY THROUGH THE DAY...WITH STRONG NORTH WINDS AND ROUGH SEAS
EXPECTED TO DEVELOP BEHIND A COLD FRONT FORECAST TO CROSS THE
NORTHWEST GULF WATERS ON WEDNESDAY. WINDS AND SEAS WILL BEGIN TO
SUBSIDE WEDNESDAY NIGHT INTO THURSDAY AS HIGH PRESSURE BUILDS INTO
THE REGION...WITH SOUTH WINDS RETURNING TOWARD THE END OF THE WEEK
AND INTO THE WEEKEND AS THE HIGH SHIFTS OFF TO THE EAST.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  83  65  73  51  76 /  50  50  50  10  10
KBPT  81  63  71  52  77 /  70  50  50  10  10
KAEX  84  63  71  48  73 /  50  50  50  10  10
KLFT  83  69  77  52  73 /  40  30  50  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 13, 6:01 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
601 AM CDT TUE MAY 13 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
141115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
601 AM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TODAY AND TONIGHT. NO SEVERE THUNDERSTORMS ARE EXPECTED...BUT
LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY ACROSS EAST TEXAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM WEST
TO EAST ON WEDNESDAY IN ASSOCIATION WITH A COLD FRONT FORECAST TO
SLOWLY MOVE THROUGH THE AREA. AT THIS TIME...NO SEVERE
THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-141115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
601 AM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BRISK NORTH WINDS ARE EXPECTED TO DEVELOP BEHIND A COLD FRONT
PUSHING THROUGH THE AREA ON WEDNESDAY. A SMALL CRAFT ADVISORY MAY
BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:44 PM CDTSpecial Weather StatementLCHBeauregard61 min
May 13, 6:38 PM CDTSpecial Weather StatementLCHEvangeline, Rapides52 min

Nearby

River Flood Warnings in Louisiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.